Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effect?
May 27, 2009

Dr KH Thanks for being so helpful. I am going into my 3rd month of treatment. I am on truvada and Efivarenz. I get this choking feeling in my throat(food pipe).it feels as if food is stuck there.is this perhaps one of the side effects?

Response from Dr. Henry

That would be unusual to be caused by Atripla 3 months begin after starting. I recommend a full history and physical examination and possibly an Ear, nose and throat specialist exam and/or barium swallow or upper endoscopy depending on the findings of clinical assessment. KH



Previous
Oral Health- warts on tongue & fever blister
Next
side effects and symptoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement